# SDR CALA2021090601505

- Difficulty date: September 5, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 43,470 hours, 15,193 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Failed
- Location: 9th Stage Inlet
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED ENG 2 OVERHEAT LIGHT AFTER TAKEOFF  POWER REDUCTION TO CLIMB THRUST. REMOVED AND REPLACED 9TH STAGE INLET TUBE ON NO.2 ENGINE IAW B737 AMM 72-21-01. PERFORMED HIGH POWER ENGINE RUN AND VERIFIED TAKE OFF POWER GOOD IAW B737 AMM 71-00-00.  REPLACED SEAL AT 9TH STAGE INLET TUBE AT ENGINE CASE.
